Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Scattered spaces and the class $ {\rm MOBI}$

Authors: H. R. Bennett and J. Chaber
Journal: Proc. Amer. Math. Soc. 106 (1989), 215-221
MSC: Primary 54C10; Secondary 54D18, 54E30
MathSciNet review: 961401
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every regular scattered space with a point-countable base is an open and compact image of a scattered metacompact Moore space and, consequently, is an element of the minimal class of regular spaces containing all the scattered metric spaces and invariant under open and compact mappings. This gives a characterization of a subclass of the class MOBI.

References [Enhancements On Off] (What's this?)

  • [A] A. V. Archangel' skiĭ, Mappings and spaces, Uspekhi Mat. Nauk 21 91966), No. 4(130), 133-184 = Russian Math. Surveys 21 (1966), No. 4, 115-162. MR 0227950 (37:3534)
  • [B] H. R. Bennett, On Arhangel' skiĭ's class MOBI, Proc. Amer. math. Soc. 20 (1970), 178-180. MR 0267523 (42:2425)
  • [BCh] H. R. Bennett and J. Chaber, Weak covering properties and the class MOBI, preprint. MR 1074643 (92a:54012)
  • [Ch] J. Chaber, Metacompactness and the class MOBI, Fund. Math. 91 (1976), 211-217. MR 0415561 (54:3646)
  • [J1] H. J. K. Junnila, Neighbornets, Pacific J. Math. 76 (1978), 83-108. MR 0482677 (58:2734)
  • [J2] H. J. K. Junnila, Stratifiable preimages of topological spaces, Colloq. Math. Soc. Janos Bolyai 23, Topology, Budapest 1978, 689-703. MR 588817 (81m:54019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54D18, 54E30

Retrieve articles in all journals with MSC: 54C10, 54D18, 54E30

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society